Alert archive / Michigan / River Flood Warnings in 2017
River Flood Warning 35, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this river flood warning at Jun 23, 2017, 11:26 AM EDT for Gratiot County, Michigan. It took effect at Jun 23, 2017, 6:00 PM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 11:26 AM EDT (15:26 UTC)
- In effect from
- Jun 23, 2017, 6:00 PM EDT
- Expired
- Jun 26, 2017, 8:00 PM EDT
- In force
- 3 days
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gratiot County, MI
The radar
The Grand Rapids radar (KGRR), 89 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pine River at Alma (ALMM4).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04155000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
488
WGUS43 KGRR 231526
FLWGRR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Grand Rapids MI
1126 AM EDT Fri Jun 23 2017
...The National Weather Service in Grand Rapids has issued a flood
warning for the following rivers in Southwest Lower Michigan...
Muskegon River Near Croton affecting Newaygo County
Little Muskegon River Above Morley affecting Mecosta County
Pine River At Alma affecting Gratiot County
...Forecast Flooding Changed from Minor to Moderate Severity for the
following river in Southwest Lower Michigan...
Chippewa River Below Mt Pleasant affecting Isabella County
.Three to six inches of rain has fallen across the area Thursday
night into Friday morning. Rivers are rapidly rising in response. The
following forecast is based on observed and forecast 24 hour
precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Even 6 inches of fast-moving flood water can knock
you off your feet... and a depth of 2 feet will float your car.
Never try to walk... swim... or drive through such swift water. If
you come upon flood waters... stop... turn around and go another way.
This warning will be in effect until the river falls below its flood
stage.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC073-241726-
/O.EXT.KGRR.FL.W.0032.170623T1526Z-170627T1800Z/
/MPTM4.2.ER.170623T1138Z.170624T1200Z.170627T0400Z.NO/
1126 AM EDT Fri Jun 23 2017
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
the Chippewa River Below Mt Pleasant.
* until Tuesday afternoon.
* At 10:15 AM Friday the stage was 9.5 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Moderate flooding is forecast.
* Forecast, the river will continue rising to near 11.4 feet by
Saturday morning. The river will fall below flood stage early
Tuesday morning.
* Impact, at 11.0 feet...Expect moderate flooding of residences
located in the north part of Mt. Pleasant.
* Flood history, this crest compares to a previous crest of 11.4 feet
on Jan 26 1950.
&&
LAT...LON 4362 8485 4367 8475 4366 8461 4358 8461
4360 8472 4356 8480
$$
MIC123-241725-
/O.NEW.KGRR.FL.W.0033.170623T1800Z-170625T1800Z/
/CROM4.1.ER.170624T0400Z.170624T1200Z.170625T0400Z.NO/
1126 AM EDT Fri Jun 23 2017
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Muskegon River Near Croton.
* until Sunday afternoon.
* At 10:30 AM Friday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise to around 9.3 feet by Saturday
morning if not sooner. The river will fall below flood stage early
Tuesday morning.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and
homes downstream from the City of Newaygo in the areas of Leisure
Land subdivision in Bridgeton Township and Sycamore Flats in
Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 9.4 feet
on Mar 14 2006.
&&
LAT...LON 4335 8604 4345 8582 4346 8570 4342 8562
4338 8578 4328 8604
$$
MIC107-241725-
/O.NEW.KGRR.FL.W.0034.170623T2200Z-170626T0600Z/
/MORM4.1.ER.170624T0112Z.170624T1200Z.170624T2100Z.NO/
1126 AM EDT Fri Jun 23 2017
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Little Muskegon River Above Morley.
* from this evening to late Sunday night.
* At 10:15 AM Friday the stage was 4.3 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise above flood stage by tonight and
continue to rise to near 6.5 feet by Saturday morning. The river
will fall below flood stage by Saturday night.
* Impact, at 6.0 feet...Widespread minor flooding of low lying areas
with homes isolated by high water.
* Flood history, this crest compares to a previous crest of 7.0 feet
on Jul 18 1982.
&&
LAT...LON 4352 8544 4354 8537 4350 8529 4347 8534
4347 8544
$$
MIC057-241725-
/O.NEW.KGRR.FL.W.0035.170623T2200Z-170627T0000Z/
/ALMM4.1.ER.170623T2327Z.170624T1200Z.170626T1000Z.NO/
1126 AM EDT Fri Jun 23 2017
The National Weather Service in Grand Rapids has issued a
* Flood Warning for
the Pine River At Alma.
* from this evening to Monday evening.
* At 8:00 AM Friday the stage was 5.9 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast, the river will rise above flood stage by this evening
and continue to rise to near 9.0 feet by Saturday morning. The
river will fall below flood stage by Monday morning.
* Impact, at 9.5 feet...Expect flooding in basements in residences
along Downie and River Streets.
* Flood history, this crest compares to a previous crest of 9.0 feet
on Apr 12 1965.
&&
LAT...LON 4334 8476 4340 8469 4347 8459 4347 8452
4336 8463 4329 8474
$$
CAS2 follow-up statements
987
WGUS83 KGRR 232113
FLSGRR
Flood Statement
National Weather Service Grand Rapids MI
513 PM EDT Fri Jun 23 2017
...The flood warning continues for the following rivers in Southwest
Lower Michigan...
Muskegon River Near Croton affecting Newaygo County
Little Muskegon River Above Morley affecting Mecosta County
Chippewa River Below Mt Pleasant affecting Isabella County
Pine River At Alma affecting Gratiot County
.The Chippewa River at Mount Pleasant will achieve the second
highest crest on record, likely coming within 1 foot of the historic
1986 flood. Expect major flooding of residences, parks, and golf
courses in the Mount Pleasant area. Elsewhere, flooding is imminent
or ongoing on the Pine River, Muskegon River, and Little Muskegon
River. The following forecast is based on observed and forecast 24
hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC073-242313-
/O.EXT.KGRR.FL.W.0032.000000T0000Z-170627T2100Z/
/MPTM4.3.ER.170623T1138Z.170624T0600Z.170627T0900Z.NR/
513 PM EDT Fri Jun 23 2017
The Flood Warning continues for
the Chippewa River Below Mt Pleasant.
* until Tuesday afternoon.
* at 4:15 PM Friday the stage was 13.5 feet.
* Flood stage is 8.0 feet.
* Major Flooding is occurring and Major Flooding is forecast.
* Forecast, the river will continue rising and crest near 14.6 feet
by 2am Saturday morning. The river will fall below flood
stage Tuesday morning.
* Impact, at 15.0 feet...Expect major widespread flooding of
residences located in Northern and Western Mt. Pleasant and parks
and golf courses adjacent to the river are under high water.
&&
LAT...LON 4362 8485 4367 8475 4366 8461 4358 8461
4360 8472 4356 8480
$$
MIC123-242312-
/O.EXT.KGRR.FL.W.0033.000000T0000Z-170625T1400Z/
/CROM4.1.ER.170623T2105Z.170624T0600Z.170625T0200Z.NO/
513 PM EDT Fri Jun 23 2017
The Flood Warning continues for
the Muskegon River Near Croton.
* until Sunday morning.
* at 4:30 PM Friday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is forecast.
* Impact, at 9.5 feet...Flood water begins surrounding cottages and
homes downstream from the City of Newaygo in the areas of Leisure
Land subdivision in Bridgeton Township and Sycamore Flats in
Ashland Township impacting 17 properties.
* Flood history, this crest compares to a previous crest of 10.0 feet
on Apr 1 2016.
&&
LAT...LON 4335 8604 4345 8582 4346 8570 4342 8562
4338 8578 4328 8604
$$
MIC107-242312-
/O.EXT.KGRR.FL.W.0034.170624T0112Z-170626T0900Z/
/MORM4.1.ER.170624T0112Z.170624T1200Z.170624T2100Z.NO/
513 PM EDT Fri Jun 23 2017
The Flood Warning continues for
the Little Muskegon River Above Morley.
* from this evening to late Sunday night.
* at 10:15 AM Friday the stage was 4.3 feet.
* Flood stage is 6.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by tonight and continue to rise to
near 6.5 feet by tomorrow morning. the river will fall below flood
stage by tomorrow afternoon.
* Impact, at 6.0 feet...Widespread minor flooding of low lying areas
with homes isolated by high water.
&&
LAT...LON 4352 8544 4354 8537 4350 8529 4347 8534
4347 8544
$$
MIC057-242312-
/O.EXT.KGRR.FL.W.0035.170623T2338Z-170626T2200Z/
/ALMM4.1.ER.170623T2338Z.170624T1200Z.170626T1000Z.NO/
513 PM EDT Fri Jun 23 2017
The Flood Warning continues for
the Pine River At Alma.
* until Monday evening.
* at 2:00 PM Friday the stage was 6.4 feet.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by this evening and continue to
rise to near 9.0 feet by tomorrow morning. the river will fall
below flood stage by Monday morning.
* Impact, at 9.5 feet...Expect flooding in basements in residences
along Downie and River Streets.
* Flood history, this crest compares to a previous crest of 9.3 feet
on Apr 26 2009.
&&
LAT...LON 4334 8476 4340 8469 4347 8459 4347 8452
4336 8463 4329 8474
$$
Hoving738
WGUS83 KGRR 240136
FLSGRR
Flood Statement
National Weather Service Grand Rapids MI
936 PM EDT Fri Jun 23 2017
...The flood warning has been cancelled for the following rivers in
Southwest Lower Michigan...
Pine River At Alma affecting Gratiot County
...The flood warning continues for the following rivers in Southwest
Lower Michigan...
Chippewa River Below Mt Pleasant affecting Isabella County
.The Chippewa River below Mt Pleasant will be cresting at 14.8 feet
early Saturday morning, just shy of the record crest of 15.58 feet
set in 1986, making for the second highest crest on record.
Widespread major flooding is expected with this crest tonight and the
river will not go below major flood stage until Saturday night. Also,
the river will not go below flood stage until Tuesday morning. At
Alma, the crest is coming in lower than originally projected and the
warning will be canceled. The following forecast is based on observed
and forecast 24 hour precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Motorists should not attempt to drive around
barricades or drive cars through flooded areas.
Stay tuned to further developments by listening to your local
radio... television... or NOAA Weather Radio station for further
information.
Additional weather and river information can be found on our homepage
at www.weather.gov/grr
&&
MIC073-250336-
/O.CON.KGRR.FL.W.0032.000000T0000Z-170627T2100Z/
/MPTM4.3.ER.170623T1138Z.170624T0600Z.170627T0900Z.NR/
936 PM EDT Fri Jun 23 2017
The Flood Warning continues for
the Chippewa River Below Mt Pleasant.
* until Tuesday afternoon.
* at 8:15 PM Friday the stage was 14.5 feet.
* Flood stage is 8.0 feet.
* Major Flooding is occurring and Major Flooding is forecast.
* Forecast, the river will continue rising and crest near 14.8 feet
by 2 AM Saturday morning. This will be just shy of the record stage
of 15.58 feet set in September 1986. The river will fall below
flood stage Tuesday morning.
* Impact, at 15.0 feet...Expect major widespread flooding of
residences located in Northern and Western Mt. Pleasant and parks
and golf courses adjacent to the river are under high water.
&&
LAT...LON 4362 8485 4367 8475 4366 8461 4358 8461
4360 8472 4356 8480
$$
MIC057-240206-
/O.CAN.KGRR.FL.W.0035.000000T0000Z-170626T2200Z/
/ALMM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 PM EDT Fri Jun 23 2017
The Flood Warning is cancelled for
the Pine River At Alma.
* at 7:52 PM Friday the stage was 6.5 feet.
* Flood stage is 8.0 feet.
* Forecast, the river will crest below flood stage at 6.7 feet after
midnight tonight.
* Impact, at 7.0 feet...River is bankfull.
&&
LAT...LON 4334 8476 4340 8469 4347 8459 4347 8452
4336 8463 4329 8474
$$
HovingWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 11:07 AM EDT, 19 minutes earlier.
Area forecast discussion, Jun 23, 11:07 AM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 1107 AM EDT Fri Jun 23 2017 LATEST UPDATE... Update/marine .SYNOPSIS... Issued at 330 AM EDT Fri Jun 23 2017 A cold front will push south through the area this morning bringing rounds of showers and thunderstorms. Cooler and less humid air will filter in behind the front this evening and tonight. Lows tonight will dip into the upper 50s with highs on Saturday only making it to around 70 degrees. The cooler conditions will persist into Sunday as well with highs around 70 once again. After a dry night tonight, small chances for showers and a scattered thunderstorm return to the forecast for the weekend. && .UPDATE... Issued at 1105 AM EDT Fri Jun 23 2017 Have updated the forecast to reflect the latest trends. Showers are winding down/exiting with decreasing cloud expected this afternoon. Forecast wording has been freshened up accordingly. && .SHORT TERM...(Today through Sunday) Issued at 330 AM EDT Fri Jun 23 2017 We will be dropping the areal flood watch with this forecast issuance as the heavier rain is winding down across Central Lower Michigan. This area is covered by Flood Advisories and Flood Warnings at this time. South of that area, we are expecting more transient showers and storms as the cold front is finally on the move south. The front stalled across Central Lower Michigan earlier in the night resulting in rainfall totals in excess of 5 inches across portions of Isabella County. Showers and storms will work south into the I-96 corridor before day break and move south of I-94 around noon. Skies will turn partly cloudy this afternoon as deep layer RH values below 50 percent late this afternoon and evening. A quiet night tonight will be followed by a return to more unsettled weather this weekend. Not expecting a washout, but diurnal instability will build each afternoon with a chance for showers and a few storms both Saturday and Sunday. The upper pattern will feature northwest flow with embedded shortwaves working through the area. .LONG TERM...(Sunday night through Thursday) Issued at 330 AM EDT Fri Jun 23 2017 The long term period starts off with a mid to upper level trough over the Great Lakes Region. Models are in decent agreement in tracking it slowly east Sunday night into Tuesday. The latest GFS is quicker with this features departure. So it looks unsettled with the cold core system overhead and relatively warmer lakes around. Mid level heights rise steadily into Wednesday as warm air advection strengthens. Will need to monitor the risk for showers and thunderstorms as the warm front lifts north. Another mid level low/trough drops out of the Canadian Prairies for Thursday resulting in height falls for MI. We could see thunderstorms developing by the end of the period. I did warm up temperatures slightly during the warm air advection period as we commonly see values that end up higher than forecasted in those regimes this far out. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 758 AM EDT Fri Jun 23 2017 Cold front is progressing to the south this morning and should be south of the TAF sites by 15z. Showers and a few thunderstorms will remain possible through that time as well. MVFR and IFR ceilings are prevalent this morning, but they will lift during the late morning and midday hours. VFR weather is expected this afternoon and tonight. && .MARINE... Issued at 1105 AM EDT Fri Jun 23 2017 Waves have settled down since the early morning reports near 4 feet, with buoys now showing 1-2 feet. Winds and waves should remain below criteria tonight, with borderline SCA conditions expected Saturday into Sunday. && .HYDROLOGY... Issued at 824 AM EDT Fri Jun 23 2017 3 to 7 inches of rain fell overnight in much of Isabella, Mecosta, Clare, and Osceola counties (greatest amounts in Isabella). Areal/road flooding is ongoing though the exact impacts are still being assessed. The bulk of the rain fell in the Chippewa, Muskegon, and part of the Pine River basins. River flood headlines will be needed at Mount Pleasant, Croton, Alma, and Evart. Fortunately the heavy rain is moving out of the area this morning. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...None. && UPDATE...Meade SYNOPSIS...Duke SHORT TERM...Duke LONG TERM...MJS AVIATION...Duke HYDROLOGY...CAS MARINE...Duke
Hazardous weather outlook, Jun 23, 11:15 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK National Weather Service Grand Rapids MI 1115 AM EDT Fri Jun 23 2017 MIZ037>040-043>046-050>052-056>059-064>067-071>074-241515- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 1115 AM EDT Fri Jun 23 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated thunderstorms are possible in the afternoon Saturday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-241515- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1115 AM EDT Fri Jun 23 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Winds and waves may be hazardous to small craft over the weekend. Hazardous swimming conditions are also possible during that time. Ostuno
In the hours before
Local storm report, Jun 23, 6:02 AM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
602 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 1 SSE MOUNT PLEASANT 43.59N 84.77W
06/23/2017 M6.67 INCH ISABELLA MI MESONET
APPROXIMATELY A 9 HOUR TOTAL. CWOP MESONET
STATION D5588, MOUNT PLEASANT.
&&
CASLocal storm report, Jun 23, 6:12 AM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
612 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM HEAVY RAIN 3 NE MOUNT PLEASANT 43.62N 84.74W
06/23/2017 M4.60 INCH ISABELLA MI AWOS
APPROXIMATE TOTAL OVER THE PAST 9 HOURS.
AWOS STATION MOP, MT PLEASANT MUNI ARPT.
&&
CASLocal storm report, Jun 23, 8:31 AM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
831 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HEAVY RAIN 1 SSE MOUNT PLEASANT 43.59N 84.77W
06/23/2017 M6.88 INCH ISABELLA MI MESONET
THIS IS A 24 HOUR TOTAL BUT ALMOST ALL THE
RAIN FELL IN THE LAST 12 HOURS. CWOP MESONET
STATION D5588, MOUNT PLEASANT.
0800 AM HEAVY RAIN 3 NNE LAKEVIEW 43.48N 85.26W
06/23/2017 M5.73 INCH MECOSTA MI COCORAHS
THIS IS A 24 HOUR TOTAL BUT NEARLY ALL THE
RAIN FELL IN THE LAST 12 HOURS. COCORAHS
STATION MI-ME-8, 2 NNE LAKEVIEW.
0754 AM HEAVY RAIN 3 NE MOUNT PLEASANT 43.62N 84.74W
06/23/2017 M5.02 INCH ISABELLA MI AWOS
THIS IS A 24 HOUR TOTAL. 4.87 INCHES FELL IN
THE LAST 12 HOURS. AWOS STATION MOP, MT
PLEASANT MUNI ARPT.
0700 AM HEAVY RAIN 3 NNW STANWOOD 43.63N 85.48W
06/23/2017 M3.92 INCH MECOSTA MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-ME-11, 3
NNW STANWOOD.
0430 AM HEAVY RAIN 2 NW SYLVESTER 43.56N 85.28W
06/23/2017 M3.56 INCH MECOSTA MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-ME-10, 2
NW SYLVESTER.
0700 AM HEAVY RAIN 5 SSE WOODVILLE 43.61N 85.64W
06/23/2017 M3.22 INCH NEWAYGO MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-NW-8, 4
SE WOODVILLE.
0800 AM HEAVY RAIN 5 ESE HARRISON 43.99N 84.70W
06/23/2017 M3.03 INCH CLARE MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-CL-5, 8
SW SKEELS.
0755 AM HEAVY RAIN 2 NW BIG RAPIDS 43.72N 85.50W
06/23/2017 M2.14 INCH MECOSTA MI AWOS
24 HOUR TOTAL. AWOS STATION RQB, BIG RAPIDS
ROBEN-HOOD ARPT.
0700 AM HEAVY RAIN 1 WNW ALMA 43.38N 84.67W
06/23/2017 M1.90 INCH GRATIOT MI CO-OP OBSERVER
24 HOUR TOTAL. CO-OP OBSERVER STATION ALMM4,
ALMA.
0700 AM HEAVY RAIN 1 NNE BRUNSWICK 43.45N 86.03W
06/23/2017 M1.82 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR TOTAL. CO-OP OBSERVER STATION FREM4,
4 WSW FREMONT.
0700 AM HEAVY RAIN 2 SE ALASKA 42.82N 85.45W
06/23/2017 M1.32 INCH KENT MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-KN-17, 2
SE ALASKA.
0730 AM HEAVY RAIN 4 SE MCBRIDE 43.31N 84.99W
06/23/2017 M1.29 INCH MONTCALM MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-MT-5, 3
ESE MCBRIDE.
0700 AM HEAVY RAIN 4 NE BRIDGETON 43.38N 85.88W
06/23/2017 M1.27 INCH NEWAYGO MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-NW-2, 3
ENE BRIDGETON.
0757 AM HEAVY RAIN 3 S IONIA 42.94N 85.06W
06/23/2017 M1.24 INCH IONIA MI AWOS
24 HOUR TOTAL. AWOS STATION Y70, IONIA
COUNTY ARPT.
0730 AM HEAVY RAIN 1 NNE ROCKFORD 43.14N 85.55W
06/23/2017 M1.08 INCH KENT MI COCORAHS
24 HOUR TOTAL. COCORAHS STATION MI-KN-81,
ROCKFORD.
&&
CASLocal storm report, Jun 23, 8:50 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
850 AM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN MORLEY 43.49N 85.45W
06/23/2017 E3.50 INCH MECOSTA MI PUBLIC
APPROXIMATELY A 9 HOUR TOTAL. REPORT VIA
SOCIAL MEDIA.
&&
CASThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:53 PM EDT | Flood Watch | GRR | Allegan, Barry, Clare, Clinton, Eaton, Gratiot and 13 more | 6 hr |
| Jun 22, 10:01 PM EDT | Special Weather Statement | GRR | Isabella, Mecosta | 59 min |
| Jun 22, 11:01 PM EDT | Areal Flood Advisory | GRR | Gratiot, Isabella, Mecosta, Montcalm | 4 hr |
| Jun 22, 11:05 PM EDT | River Flood Advisory | GRR | Isabella | 69 hr |
| Jun 22, 11:32 PM EDT | Areal Flood Warning | GRR | Isabella, Mecosta, Montcalm | 24 hr |
| Jun 22, 11:37 PM EDT | Special Weather Statement | GRR | Lake | 53 min |
| Jun 23, 12:01 AM EDT | Areal Flood Advisory | GRR | Lake, Mason | 4 hr |
| Jun 23, 12:06 AM EDT | Special Weather Statement | GRR | Clare, Osceola | 54 min |
| Jun 23, 12:25 AM EDT | Areal Flood Advisory | GRR | Clare, Lake, Mecosta, Newaygo, Osceola | 4 hr |
| Jun 23, 12:36 AM EDT | River Flood Warning | GRR | Isabella | 4 days |
| Jun 23, 12:37 AM EDT | Severe Thunderstorm Warning | GRR | Clare, Isabella | 38 min |
| Jun 23, 2:51 AM EDT | Special Weather Statement | GRR | Isabella, Montcalm | 54 min |
| Jun 23, 11:26 AM EDT | River Flood Warning | GRR | Newaygo | 51 hr |
| Jun 23, 11:26 AM EDT | River Flood Warning | GRR | Mecosta | 63 hr |
| Jun 23, 11:30 AM EDT | River Flood Advisory | GRR | Osceola | 21 hr |
Nearby
River Flood Warnings in Michigan, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.